Moser-Jauslin, Lucy
The Chow rings of smooth complete SL (2)-embeddings
Compositio Mathematica, Tome 82 (1992) no. 1 , p. 67-106
Zbl 0765.14002 | MR 1154162
URL stable : http://www.numdam.org/item?id=CM_1992__82_1_67_0

Bibliographie

[Beau] A. Beauville, Surfaces Algébriques Complexes, Soc. Math. de France, (Astérisques 54) Paris, 1978. MR 485887 | Zbl 0394.14014

[BB] A. Bialynicki-Birula, Some properties of the decomposition of algebraic varieties determined by actions of a torus, Bull Acad. Polon. Sci. 24 No. 9 (1974), 667-674. MR 453766 | Zbl 0355.14015

[Bor] A. Borel, Les bouts des espaces homogènes de groupes de Lie, Ann. Math. 58 (1953), 443-457. MR 57263 | Zbl 0053.13002

[Dan] V.I. Danilov, The geometry of toric varieties, Russian Math. Surveys 33 (1978), 97-154. MR 495499 | Zbl 0425.14013

[E-F] F. Enriques and G. Fano, Sui gruppi di trasformazioni cremoniane dello spazio, Annali di Matematica pura id applicata s. 2a, t. 15 (1897), 59-98. JFM 28.0598.03

[Ful] W. Fulton, Intersection Theory, Springer-Verlag, 1984. MR 732620 | Zbl 0541.14005

[G-H] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley-Interscience, New York, 1978. MR 507725 | Zbl 0408.14001

[Har] R. Hartshorne, Ample subvarieties of algebraic varieties, Springer-Verlag Lecture Notes 156, 1970. MR 282977 | Zbl 0208.48901

[Hir] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, 1978. MR 202713 | Zbl 0138.42001

[Jur1] J. Jurkiewicz, Chow rings of projective non-singular torus embeddings, Colloq. Math. 43 No. 2 (1980), 261-270. MR 628181 | Zbl 0524.14005

[Jur 2] J. Jurkiewicz, Torus embeddings, polyhedera, k*-actions and homology, Dissertationes Mathematicae 236, Warsaw (1985). MR 820078 | Zbl 0599.14014

[KKMS] G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal Embeddings I, Springer-Verlag Lecture Notes 339, 1974. MR 335518 | Zbl 0271.14017

[Kle] S.L. Kleiman, Toward a numerical theory of ampleness, Ann. of Math. 84 (1966) 293-344. MR 206009 | Zbl 0146.17001

[Kod] K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. 60 (1954) 28-48. MR 68871 | Zbl 0057.14102

[Kr] H. Kraft, Geometrische Methoden in der Invariantentheorie, Vieweg und Sohn, Braunschweig, 1985. MR 768181 | Zbl 0669.14003

[LMJV] D. Luna, L. Moser-Jauslin and Th. Vust, Almost homogeneous Artin-Moišezon varieties under the action of PSL 2(C), Proc. of "Topological Methods in Algebraic Groups", Birkhäuser, Progress in Mathematics 80, (1989), 107-116. MR 1040859 | Zbl 0724.14028

[LV] D. Luna And Th. Vust, Plongements d'espaces homogènes, Comment. Math. Helv. 58 (1983), 186-245. MR 705534 | Zbl 0545.14010

[Moi] B.G. Moišezon, A criterion for projectivity of complete algebraic abstract varieties, Amer. Math. Soc. Translations, ser. 2, 63 (1967). Zbl 0186.26203

[Mor] S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982), 133-176. MR 662120 | Zbl 0557.14021

[MJ 1] L. Moser-Jauslin, Normal SL(2)/Γ-Embeddings, Thesis, Univ. of Geneva (1987).

[MJ2] L. Moser-Jauslin, Some almost homogeneous group actions on smooth complete rational surfaces, L'Enseignement Mathématique 34, (1988), 313-332. MR 979645 | Zbl 0688.14041

[MJ3] L. Moser-Jauslin, Smooth Embeddings of SL(2) and PGL(2), J. of Alg., 132, No. 2 (1990), 384-405. MR 1061487 | Zbl 0746.14004

[M-U] S. Mukai, H. Umemura, Minimal rational threefolds, in Springer-Verlag Lecture Notes 1016 (1983), 490-518. MR 726439 | Zbl 0526.14006

[Nak] T. Nakano, On equivariant completions of three-dimensional homogeneous spaces of SL(2, C), to appear in Jap. J. of Math. Zbl 0721.14008

[Oda] T. Oda, Convex bodies and algebraic geometry: an introduction to the theory of toric varieties, Springer-Verlag, 1985. MR 922894 | Zbl 0628.52002

[Reid] M. Reid, Decomposition of toric morphisms, from Arithmetic and Geometry, Papers dedicated to Shafarevich on his 60th birthday, Birkhäuser (1983), 395-418. MR 717617 | Zbl 0571.14020

[Saf] I.R. Šafarevič, Algebraic Surfaces, Proc. of the Steklov Institute of Math. 75, 1965. MR 215850